Zur Transformation der Thetafunctionen einer Veränderlichen


Mathematische Annalen (1885)

  • Volume: 25, page 319-322
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krause. "Zur Transformation der Thetafunctionen einer Veränderlichen." Mathematische Annalen 25 (1885): 319-322. <http://eudml.org/doc/182621>.

author = {Krause},
journal = {Mathematische Annalen},
keywords = {theta functions},
language = {ger},
pages = {319-322},
title = {Zur Transformation der Thetafunctionen einer Veränderlichen},
url = {http://eudml.org/doc/182621},
volume = {25},
year = {1885},

AU - Krause
TI - Zur Transformation der Thetafunctionen einer Veränderlichen
JO - Mathematische Annalen
PY - 1885
VL - 25
SP - 319
EP - 322
LA - ger
KW - theta functions
UR - http://eudml.org/doc/182621
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.